MAUDE Adverse Event Report: CSA MEDICAL, INC. TRUFREEZE; TRUFREEZE CONSOLE

CSA MEDICAL, INC. TRUFREEZE; TRUFREEZE CONSOLE
Model Number CC3-01
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the trufreeze console suction would not pass the built in test resulting in a procedure postponement.No report of injury.
 
Additional Manufacturer Narrative
The built in test is performed to ensure the trufreeze console device is functioning properly when turned on.If the built in test is not passed, the console may not properly operate.A steris service technician arrived on-site to inspect the unit.The technician replaced the suction pump, tested the unit, and confirmed it to be operating according to specification.The trufreeze operator manual states (1500127) "if the console is not behaving as expected, power cycle the console.If the problem persists, call service." no additional issues noted.

Brand Name
TRUFREEZE
Common Device Name
TRUFREEZE CONSOLE
Manufacturer (Section D)
CSA MEDICAL, INC.
5976 heisley road
mentor OH
Manufacturer (Section G)
CSA MEDICAL, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4404130648
MDR Report Key20431223
Report Number1528319-2024-00084
Device Sequence Number7589651
Product Code GEH
UDI-Device Identifier00857068006006
UDI-Public(01)00857068006006
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC3-01
Device Catalogue NumberCC3-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown